# SDR DALA2016112509336

- Difficulty date: November 16, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 54,989 hours, 20,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ADJACENT TO ROW 45 DEF LIGHT LENS IS CRACKED. REPLACED LENS AS REQUIRED. MAINT COMPLETE.
